# SDR QXEA200601567

- Difficulty date: April 13, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 AFT FUSELAGE, UNDER CENTER FLOOR PANEL 143EZ, FRAME X664.5 AND LEFT STRINGER 32 TIE CLIP ATTACHING FRAME TO STRINGER IS CORRODED.  REPAIRED IAW DHC-8-400 SRM TACK 51-21-350-801, 51-21-10-380-801 AND TASK 51-25-10-370-801.
